Aa
A
A
A
Close
Gastroenterology Community
31.6k Members
Avatar universal

Stomach issues

Good Day, my girlfriend recently (3months ago) had a cystoscopy done whereby which they increased the diameter of her ureter. She was given antibiotics after the surgery which she had side effect to and was told not to take them. About a week after the surgery she started experiencing nausea, extreme stomach pain just above her belly button area, vomiting, diarrhea, tiredness as well as the development of dark blue veins on her breasts and legs (mainly). She has had an endoscopy and a colonoscopy with perfect results. She has been stuck with this problem for 3 months now with her doctor giving her no answer and just saying that it "is in her head." She is on welbutrin and YAZ but has been taking these both for well over a year without any side effects or issues. Could these symptoms be the result of an infection of some sorts with regards to her cystoscopy? Please help! And thanks in advance.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem